# SDR DALA2015022701781

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 633
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CRACKED BETWEEN X=-54 TO X=-60, STA 633.  REMOVED CUSB WEB.  FABRICATED AND INSTALLED NEW CUSP WEB AND CLIPS IAW SRM 51-10-05, 51-30-02 AND 51-10-03.
